# SDR C2XA97BT046

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401300
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION PERFORMING FCD ON ENGINE DRAIN LINES, FOUND NR 2 ENGINE FLOW DIVIDER TO DRAIN BLOCK TUBE CRACKED AT FLOW DIVIDER ATTACH POINT.  REMOVED AND REPLACED DRAIN LINE REFERENCE FCD 7200-01007.  (M)
